# SDR 2002FA0000088

- Difficulty date: December 11, 2001
- Submitted: January 23, 2002
- Operation: General aviation
- Aircraft: N9109X
- Make and model: Cessna 182D
- Aircraft serial: 18253509
- Engine: Cont O470*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 07110271
- Condition: Stripped
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING A COMPLAINT OF A DEFECTIVE DOOR LATCH IT WAS DISCOVERED THAT THE INTERNAL SPLINES OF THE DOOR HANDLE WERE STRIPPED.
